# SDR CALA2018031200872

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 284N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 480-500 RBL10 INTERCOSTAL UPPER ANGLE IS CRACKED SEVERAL AREAS. REMOVED AND REPLACED 1 EA ANGLE ON MAIN CABIN FLOOR STA 480 TO STA 500 RBL 10 INTERCOSTAL (UPPER ANGLE) IAW SRM 53-00-5 1 REPAIR 4.
